# SDR LR7A07069

- Difficulty date: August 1, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,237 hours, 25,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Fs 567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER HB5301, FOUND RT MAIN WHEEL WELL MANIFOLD CRACKED, FS567, WL140, RBL62.  MANIFOLD REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
